| Catalog Number |
47233E |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite gravity set was separating the following information was received by the initial reporter with the following : set coming apart at y-site juncture.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the set coming apart at y-site juncture could not be verified due to the product not being returned for failure investigation.A device history record review for model 47233e lot number 23099055 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
No additional info.